# SDR DL76L021321

- Difficulty date: November 15, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 59,280 hours, 9,308 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Condition: Failed
- Location: Tat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO AMS FOR TAT PROBE REPLACEMENT DUE TO TAT PROBE MESSAGE AND AUTOTHROTTLES DISCONNECTED.  THE REASON THE CREW GAVE WAS POSSIBLE ICING CONDITIONS IN FRA.  REMOVED AND REPLACED TAT PROBE IAW MM 34-12-02-4, TESTED IAW 30-33, OK.
